Journal of Pharmacy And Bioallied Sciences
Journal of Pharmacy And Bioallied Sciences Login  | Users Online: 620  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 
    Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission


DENTAL SCIENCE - CASE REPORT
Year : 2015  |  Volume : 7  |  Issue : 6  |  Page : 827-829

Drug-induced thrombocytopenic purpura


1 Department of Oral Pathology, Rajas Dental College and Hospital, Tirunelveli, Tamil Nadu, India
2 Department of Oral Diagnostic Sciences and Radiology, King Khalid University, Abha, Kingdom of Saudi Arabia
3 Department of Orthodontics, Consultant in Dental and Orthodontic Care, Nagercoil, Tirunelveli, Tamil Nadu, India

Correspondence Address:
Anisha Cynthia Sathiasekar
Department of Oral Pathology, Rajas Dental College and Hospital, Tirunelveli, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-7406.163595

Rights and Permissions

Drug-induced thrombocytopenic purpura is a skin condition result from a low platelet count due to drug-induced anti-platelet antibodies caused by drugs. Drug-induced thrombocytopenic purpura should be suspected when a patient, child or adult, has sudden, severe thrombocytopenia. Drug-induced thrombocytopenic purpura is even more strongly suspected when a patient has repeated episodes of sudden, severe thrombocytopenia


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1041    
    Printed12    
    Emailed1    
    PDF Downloaded43    
    Comments [Add]    
    Cited by others 1    

Recommend this journal